Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Justification of Mathematical Induction

George Boolos
PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association
Vol. 1984, Volume Two: Symposia and Invited Papers (1984), pp. 469-475
Stable URL: http://www.jstor.org/stable/192521
Page Count: 7
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Justification of Mathematical Induction
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[469]
    [469]
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475